New theorems on the parity of partition functions

Bruce C. Beendt, Ae Ja Yee, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Working in the ring A of formal power series in one variable over the field of two elements, we have recently established lower bounds for both the number of even values and the number of odd values for a wide variety of partition functions. Here, we introduce two further ideas, differential equations in A and finite perturbations, to prove theorems on the parity of a considerably larger class of partition functions.

Original languageEnglish (US)
Pages (from-to)91-109
Number of pages19
JournalJournal fur die Reine und Angewandte Mathematik
Issue number566
StatePublished - Jan 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'New theorems on the parity of partition functions'. Together they form a unique fingerprint.

Cite this